# SDR DLM88030465

- Difficulty date: May 14, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 33,369 hours, 26,249 cycles
- Engine: Pwa JT8D219
- Engine time: 32,418 hours, 25,744 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 759702324
- Part serial: 725638ENGSN
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL DFW NR 2 ENGINE UPPER ENG COWL DAMAGED UPON  FURTHER INVESTIGATION FOUND NBR 2 ENG ANTI-ICE DUCT BLOWN   C/A RPLCD BOTH SECTIONS OF VSV ANTI-ICE DUCT AND VALVE.  LEAKS CHECKS GOOD.
